# SDR KPVA20065

- Difficulty date: February 20, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 24,394 hours, 47,618 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMMISSARY CART HIT AIRCRAFT, MADE A 4 INCH HOLE NEAR THE EXTERNAL POWER RECEPTACLE.  REPAIRED FWD PUNCTURE AT STA X136.8 - X151.6 BETWEEN STRINGERS 24P AND 26P IAW BOMBARDIER REPAIR DRAWING 8-53-8934.  REPAIRED AFT PUNCTURE AT STA X182.00 - X201.15 BETWEEN STRINGERS 24P AND 25P IAW BOMBARDIER REPAIR DRAWING 8-53-8935.
